# SDR ABXA9800363

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Part number: 36143091006
- Condition: Defective
- Location: Cockpit
- Part time: 5,500 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S EADI FAILED.  DISPLAY UNIT WENT BLANK, ELECTRICAL SMELL/FUMES WERE NOTED IN THE COCKPIT.  REPLACED FIRST OFFICER'S EADI IAW DC8 MM 34-21-0, OPS CHECKED GOOD.
